Table of Contents
International Journal of Stochastic Analysis
Volume 2013, Article ID 240295, 9 pages
http://dx.doi.org/10.1155/2013/240295
Research Article

Online Stochastic Convergence Analysis of the Kalman Filter

1Department of Mechanical Engineering at Lafayette College, Easton, PA 18042, USA
2Department of Mechanical and Aerospace Engineering, Morgantown, WV 26506, USA

Received 15 May 2013; Revised 26 September 2013; Accepted 26 September 2013

Academic Editor: Ravi Agarwal

Copyright © 2013 Matthew B. Rhudy and Yu Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matthew B. Rhudy and Yu Gu, “Online Stochastic Convergence Analysis of the Kalman Filter,” International Journal of Stochastic Analysis, vol. 2013, Article ID 240295, 9 pages, 2013. https://doi.org/10.1155/2013/240295.